Alert archive / Illinois / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 104, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Aug 16, 2012, 3:57 PM CDT for 5 counties in Illinois. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2012, 3:57 PM CDT (20:57 UTC)
- Expired
- Aug 16, 2012, 5:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, IL, Coles County, IL, Cumberland County, IL, Douglas County, IL, Edgar County, IL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 4:20 PM CDT | TSTM WND DMG | Martinsville, IL | TREES DOWN...1 MAPLE TREE DOWN...20 INCH DIAMETER TREE ON POWER LINES. TOP OF A TREE RIPPED OFF 1.5 FOOT DIAMETER. POWER OUT THROUGHOUT TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 16, 1:05 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Aug 16, 3:27 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 817 J/kg
- Mixed-layer CIN
- -262 J/kg
- Mixed-layer LCL
- 1559 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
930
WUUS53 KILX 162057
SVRILX
ILC023-029-035-041-045-162200-
/O.NEW.KILX.SV.W.0104.120816T2057Z-120816T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
357 PM CDT THU AUG 16 2012
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARK COUNTY IN EAST CENTRAL ILLINOIS...
EASTERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
EASTERN CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
EASTERN DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 500 PM CDT.
* AT 354 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HINDSBORO TO 5 MILES WEST OF
TOLEDO...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
PARIS...MARSHALL...RARDIN...OAKLAND...NEWMAN...GREENUP...ASHMORE...
BROCTON...WESTFIELD...HUME...KANSAS...HAZEL DELL...REDMON...
CASEY...MARTINSVILLE...CLARKSVILLE...CHRISMAN...OLIVER...VERMILION
AND DENNISON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3934 8758 3931 8761 3930 8759 3926 8760
3926 8757 3921 8757 3917 8762 3917 8775
3918 8776 3917 8824 3988 8807 3988 8792
3977 8753 3935 8753
TIME...MOT...LOC 2057Z 276DEG 28KT 3972 8813 3927 8831
WIND...HAIL 60MPH 1.00IN
$$
GOETSCH2 follow-up statements
632
WWUS53 KILX 162140
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
440 PM CDT THU AUG 16 2012
ILC029-035-041-162151-
/O.CAN.KILX.SV.W.0104.000000T0000Z-120816T2200Z/
COLES IL-CUMBERLAND IL-DOUGLAS IL-
440 PM CDT THU AUG 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DOUGLAS...EASTERN
CUMBERLAND AND EASTERN COLES COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE
MOVED OUT OF THE WARNED AREA.
LAT...LON 3934 8758 3931 8761 3930 8759 3926 8760
3926 8757 3921 8757 3917 8762 3917 8775
3918 8775 3918 8801 3921 8801 3958 8792
3962 8753 3935 8753
TIME...MOT...LOC 2141Z 276DEG 28KT 3950 8768 3928 8765
3916 8766
$$
ILC023-045-162200-
/O.CON.KILX.SV.W.0104.000000T0000Z-120816T2200Z/
CLARK IL-EDGAR IL-
440 PM CDT THU AUG 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN EDGAR
AND CLARK COUNTIES UNTIL 500 PM CDT...
AT 438 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM OLIVER TO WEST UNION...MOVING
EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
VERMILION...DENNISON...YORK AND DARWIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3934 8758 3931 8761 3930 8759 3926 8760
3926 8757 3921 8757 3917 8762 3917 8775
3918 8775 3918 8801 3921 8801 3958 8792
3962 8753 3935 8753
TIME...MOT...LOC 2141Z 276DEG 28KT 3950 8768 3928 8765
3916 8766
WIND...HAIL 60MPH 1.00IN
$$
GOETSCH353
WWUS53 KILX 162159
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
459 PM CDT THU AUG 16 2012
ILC023-045-162209-
/O.EXP.KILX.SV.W.0104.000000T0000Z-120816T2200Z/
CLARK IL-EDGAR IL-
459 PM CDT THU AUG 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN EDGAR AND CLARK
COUNTIES WILL EXPIRE AT 500 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM.
LAT...LON 3934 8758 3931 8761 3930 8759 3926 8760
3926 8757 3921 8757 3917 8762 3917 8775
3918 8775 3918 8801 3921 8801 3958 8792
3962 8753 3935 8753
TIME...MOT...LOC 2159Z 276DEG 28KT 3949 8750 3927 8747
3915 8748
$$
GOETSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 2:58 PM CDT, 59 minutes earlier.
Area forecast discussion, Aug 16, 2:58 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 258 PM CDT THU AUG 16 2012 .DISCUSSION... ISSUED 257 PM CDT THU AUG 16 2012 CONVECTION CONTINUES TO FILL IN ACROSS CENTRAL ILLINOIS THIS AFTERNOON...ASSOCIATED WITH OUTFLOW BOUNDARIES FROM THE MORNING ACTIVITY. BULK OF ACTIVITY NOW ALONG AND EAST OF I-55. THIS IS PRECEDING THE COLD FRONT WHICH IS ROUGHLY EXTENDING FROM ROCKFORD TO EASTERN MISSOURI. MESOSCALE MODELS SHOWING THE FRONT SHOULD BE THROUGH THE CWA BY ABOUT 7-8 PM. WILL FOCUS THE HIGHEST POPS BEFORE MIDNIGHT ACROSS THE SOUTHEAST HALF OF THE CWA. ACROSS THE NORTHWEST...WILL SEE SOME LINGERING SHOWERS THE REMAINDER OF THE AFTERNOON...BUT WILL GO DRY THERE THIS EVENING. OTHERWISE...QUIET WEATHER EXPECTED THE NEXT SEVERAL DAYS. LARGE UPPER TROUGH OVER THE EASTERN HALF OF THE NATION WILL CONTINUE TO DIG ACROSS THE AREA INTO EARLY NEXT WEEK...DUE TO AN UPPER LOW REMAINING NEARLY STATIONARY OVER HUDSON BAY CANADA. THIS WILL RESULT IN BELOW NORMAL TEMPERATURES FOR THE NEXT FEW DAYS...COOLEST ON FRIDAY NIGHT WITH WIDESPREAD LOWS IN THE UPPER 40S OVER MUCH OF THE CWA. AS NEXT WEEK PROGRESSES...MODELS BEGIN TO DIVERGE IN THE AMOUNT OF BREAKDOWN OF THE RIDGING ACROSS THE WESTERN U.S. HOWEVER...BOTH THE ECMWF/GFS SUGGEST SOME SORT OF SHORTWAVE MOVING ACROSS THE MIDDLE OF THE NATION BY MIDWEEK. HAVE LIMITED ANY POPS IN THE LONGER RANGE TO THE NORTHERN CWA ON THURSDAY...CLOSER TO THE MAIN ENERGY OVER THE GREAT LAKES. GEELHART && .AVIATION... ISSUED 1233 PM CDT THU AUG 16 2012 MAIN CONCERN FOR THIS TAF PERIOD WILL BE PINNING DOWN CONVECTION TIMING/ENDING. A COLD FRONT CURRENTLY JUST TO THE WEST OF THE TERMINALS WILL SLOWLY PROGRESS EASTWARD THIS AFTERNOON. RADAR TRENDS SHOWING SHOWERS AND THUNDERSTORMS AHEAD OF THIS FRONT. QUESTION LIES IN IF THERE WILL BE ADDITIONAL DEVELOPMENT LATER THIS AFTERNOON. HAVE KEPT VCTS IN THE TAF FOR NOW AT ALL SITES UNTIL FRONTAL PASSAGE. TIMING LOOKS TO BE AROUND 19Z AT PIA...AND THEN THROUGH CMI AROUND 23Z. SOME MODELS HINT THAT SOME FOG WILL DEVELOP OVERNIGHT GIVEN THE MOISTURE FROM THIS PRECIPITATION...HOWEVER WILL LEAVE OUT FOR NOW AND MONITOR LATER GUIDANCE. WINDS WILL BE TRICKY GIVEN BOUNDARIES FROM ONGOING CONVECTION. HAVE STUCK WITH WINDS GENERALLY BEGINNING MORE SOUTHERLY...AND THEN SWITCHING TO NORTHWESTERLY AFTER PASSAGE. SPEEDS WILL BE AROUND 12 KTS OR LESS. ECT/GOETSCH && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 16, 3:10 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 310 PM CDT THU AUG 16 2012 ILZ027>031-036-037-040-041-171100- FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 310 PM CDT THU AUG 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT NO HAZAROUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>057-061-171100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY- VERMILION- 310 PM CDT THU AUG 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE THROUGH ABOUT SUNSET... PRIMARILY FROM ABOUT I-55 EAST TO THE INDIANA BORDER...AS A COLD FRONT PUSHES THROUGH THE AREA. SOME OF THE STORMS WILL BE SEVERE. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AND LARGE HAIL GREATER THAN QUARTER SIZED...WILL BE THE PRIMARY THREATS. THE STORMS WILL ALSO PRODUCE INTENSE CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH SUNSET...FROM ABOUT THE I-55 CORRIDOR EAST TO THE INDIANA BORDER. ILZ062-063-066>068-071>073-171100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 310 PM CDT THU AUG 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON AND EARLY THIS EVENING...AS A COLD FRONT MOVES TOWARD THE AREA. SOME OF THE STORMS WILL BE SEVERE. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AND LARGE HAIL GREATER THAN QUARTER SIZED...WILL BE THE PRIMARY THREATS. THE STORMS WILL ALSO PRODUCE INTENSE CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH ABOUT 8 PM. GEELHART
In the hours before
Local storm report, Aug 16, 2:55 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
255 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM HEAVY RAIN 5 NW SIDELL 39.96N 87.89W
08/16/2012 M1.20 INCH VERMILION IL CO-OP OBSERVER
TOTAL RAINFALL IN LESS THAN 1 HOUR.
&&
JRPLocal storm report, Aug 16, 3:33 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
333 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 2 N TAYLORVILLE 39.55N 89.26W
08/16/2012 M1.00 INCH CHRISTIAN IL EMERGENCY MNGR
&&
JRPLocal storm report, Aug 16, 3:34 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
334 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 AM HAIL 1 W METAMORA 40.79N 89.38W
08/16/2012 M0.75 INCH WOODFORD IL EMERGENCY MNGR
0817 AM HAIL METAMORA 40.79N 89.36W
08/16/2012 E0.50 INCH WOODFORD IL EMERGENCY MNGR
0150 PM TSTM WND DMG ST. JOSEPH 40.11N 88.04W
08/16/2012 CHAMPAIGN IL STORM CHASER
5 TO 6 INCH TREE LIMBS DOWN AT HIGH SCHOOL
0225 PM TSTM WND GST JAMAICA 39.98N 87.80W
08/16/2012 E60.00 MPH VERMILION IL EMERGENCY MNGR
0225 PM HAIL JAMAICA 39.98N 87.80W
08/16/2012 M0.25 INCH VERMILION IL EMERGENCY MNGR
0242 PM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
08/16/2012 M1.95 INCH TAZEWELL IL CO-OP OBSERVER
SINCE 7 AM.
0242 PM HEAVY RAIN 5 NW SIDELL 39.96N 87.89W
08/16/2012 M1.20 INCH VERMILION IL CO-OP OBSERVER
TOTAL RAINFALL IN LESS THAN 1 HOUR.
0300 PM HAIL 2 N TAYLORVILLE 39.55N 89.26W
08/16/2012 M1.00 INCH CHRISTIAN IL EMERGENCY MNGR
&&
JRPLocal storm report, Aug 16, 3:38 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
338 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM TSTM WND DMG PANA 39.39N 89.08W
08/16/2012 CHRISTIAN IL MESONET
18 INCH DIAMETER TREE DOWN IN CITY
&&
JRPLocal storm report, Aug 16, 3:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
341 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG PAWNEE 39.59N 89.58W
08/16/2012 SANGAMON IL EMERGENCY MNGR
2 POWER POLES SNAPPED ALONG 4TH STREET IN TOWN.
&&
JRPLocal storm report, Aug 16, 3:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
348 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG WINDSOR 39.44N 88.60W
08/16/2012 SHELBY IL CO-OP OBSERVER
NUMEROUS TREE LIMBS DOWN AND 2 FOOT DIAMETER TREE DOWN IN
TOWN. NUMEROUS ROADS BLOCKED BY LIMBS
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 8:26 AM CDT | Special Weather Statement | ILX | McLean, Tazewell, Woodford | 64 min |
| Aug 16, 9:27 AM CDT | Special Weather Statement | ILX | DeWitt, Logan, McLean | 63 min |
| Aug 16, 11:38 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Woodford | 67 min |
| Aug 16, 11:49 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 56 min |
| Aug 16, 1:39 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell | 42 min |
| Aug 16, 2:06 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 54 min |
| Aug 16, 2:15 PM CDT | Special Weather Statement | ILX | Christian, Sangamon | 60 min |
| Aug 16, 2:58 PM CDT | Severe Thunderstorm Warning | ILX | Christian | 50 min |
| Aug 16, 3:15 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Coles, Cumberland, Douglas, Macon, Moultrie and 2 more | 60 min |
| Aug 16, 3:29 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Edgar, Vermilion | 61 min |
| Aug 16, 3:41 PM CDT | Tornado Warning | ILX | Coles, Cumberland, Moultrie, Shelby | 37 min |
| Aug 16, 3:45 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Jasper, Shelby | 60 min |
| Aug 16, 3:59 PM CDT | Tornado Warning | ILX | Clay, Cumberland, Effingham, Jasper | 46 min |
| Aug 16, 4:01 PM CDT | Tornado Warning | ILX | Clark, Coles, Cumberland, Edgar | 35 min |
| Aug 16, 4:29 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 61 min |
| Aug 16, 4:43 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Jasper | 17 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.